# SDR QXEA2022052700207

- Difficulty date: May 26, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 9,699 hours, 5,889 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Loose
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE RING PACK LOOSE. REMOVED FROM SERVICE. RESECURED SAFETY PIN POUCH. OK FOR CONTINUED SERVICE.
